# SDR MASA97037

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 3516505031
- Condition: Worn
- Location: Rt Te Flap
- Part time: 3,325 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 5974 - PKB-CKB - ON FINAL APPROACH INTO CKB, THE FLAPS WERE DEPLOYED.  THE RIGHT OUTBOARD FLAP BECAME DETACHED FROM THE FLAP AFT ROLLER BEARINGS AT THE OUTBOARD FLAP INBOARD FLAP TRACK.  THE FLAP CAME IN CONTACT WITH THE AILERON INTERFERRING WITH AILERON CONTROL  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MX REMOVED AND REPLACED THE FLAPS, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
